# SDR DALA2023022101304

- Difficulty date: February 18, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 83,337 hours, 10,924 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 4R DOOR HARD TO OPEN. CORRECTIVE ACTION: PERFORMED OPS CHK OF THE 4R PASSENGER DOOR REF A330 AMM 52-13. FOUND PAINT ON A FEW DOOR STOPS. CLEANED, OPS CHK GOOD. (4047230)
